# SDR CALA2019051700771

- Difficulty date: May 13, 2019
- Submitted: May 17, 2019
- Operation: Air carrier
- Aircraft: N464UA
- Make and model: Airbus A320-232
- Aircraft serial: 1290
- Aircraft time: 63,049 hours, 25,290 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: D53370666200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING TANK FWD SPAR RT LOWER FWD FLANGE OF THE PRESSURE PANEL FASTENER HOLES 7, 16, 23, AND 27 PRODUCED CRACK INDICATION AT THE 6:00 POSITION DURING ABHEC HOLE INSPECTION. ALSO HOLES 17, 19, 24 AND 25 PRODUCED REJECTABLE OUT OF ROUND INDICATIONS DURING ABHEC INSPECTION. AD 2018-06-04. PER NONROUTINE 9298908. ACCOMPLISHED INTERIM REPAIR PER PART 1 OF ECRA 5331-02385. ACCOMPLISH THE PERMANENT REPAIR AT FUSELAGE FR 35-36 RT PRESSURE PANEL HOLES PER PART 3 OF ECRA 5331-02385 ON OR BEFORE 06NOV2019. PLANNING TO CONTACT ENGINEERING AFTER 06SEP2019 BUT BEFORE 06OCT 2019 FOR PERMANENT REPAIR. INTERIM REPAIR PERFORMED PER ECRA 5331-02385 PART 1. NO PART 2 RECHECK REQUIRED AT THIS TIME. PART 3 TBD BY ENGINEERING. ACCOMPLISH THE PERMANENT REPAIR AT FUSELAGE FR35-36 LT/RT PRESSURE PANEL HOLES PER PART 3 OF ECRA 5331-02385 ON OR BEFORE 06NOV2019.
